# SDR AALA201902079005

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 30,354 hours, 11,941 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT NOTICED FIRING MECHANISM CABLE HANGING OFF SLIDE PACKAGE, SIMILAR TO A PLUG (4PIN) THAT ATTACHED TO INTERNAL PART OF SLIDE PACKAGE. MAINTENANCE REPLACED L1 DOOR SLIDE PER MCM 25-94-10 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
